Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Losartan and have been diagnosed with hypertension. I have heard that it can cause discoid lupus erythematosis in some cases and I am very worried about this now, as I know that this is a very serious disease. Can anyone put my mind at rest? Please respond ASAP.

Loading...

So just checking, do you have any form of lupus at the moment, or are you just suffering from hypertension? If the latter is true, then I am sure getting discoid lupus erythematosis from your medication is very rare. I know it can happen, but all medication has side effects, some of them very nasty.
Reply

Loading...

Hello there antoni109,

It is possible that the symptoms you are experiencing are just side effects of the Losartan and if this medication isn’t good for you than consult your doctor so he can either exchange it for some other or to decide what the best therapy treatment for you is. And your concern about discoid lupus erythematosis is too much. First of all Lupus is autoimmune disorder and this means that your own body is fighting against you by attacking healthy cells and tissue.

Also, your doctor would run ANA test to discover if there is possibility that you are suffering from Lupus. Anyhow, consult him about the Losartan. Good luck.

Reply

Loading...